A Theorem on Average Liapunov Functions.

V. Hutson

Monatshefte für Mathematik (1984)

  • Volume: 98, page 267-276
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hutson, V.. "A Theorem on Average Liapunov Functions.." Monatshefte für Mathematik 98 (1984): 267-276. <http://eudml.org/doc/178204>.

author = {Hutson, V.},
journal = {Monatshefte für Mathematik},
keywords = {Lyapunov function; repeller; ecological system},
pages = {267-276},
title = {A Theorem on Average Liapunov Functions.},
url = {http://eudml.org/doc/178204},
volume = {98},
year = {1984},

AU - Hutson, V.
TI - A Theorem on Average Liapunov Functions.
JO - Monatshefte für Mathematik
PY - 1984
VL - 98
SP - 267
EP - 276
KW - Lyapunov function; repeller; ecological system
UR - http://eudml.org/doc/178204
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.